# SDR NACA2020070600010

- Difficulty date: June 28, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 61,083 hours, 46,674 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB HAS CORROSION ON UPPER TRAILING EDGE BEAM AT STAB STA 258.28 AND 239.9.  STA 258.28 CLEAN, TREATED AND PRIMED AREA, WITHIN LIMITS PER SRM 51-10-2.  STAB STA 239.9 INSTALLED REPAIR PER ENGINEERING REPAIR ORDER FOR INSTALL OF FASTENER DEVIATION AND SRM 55-10-1 REPAIR.
